It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


New with a question
Jan 21, 2009
I just got a call from my dr with my test results. I didn't hear any of the exact numbers but he said that I was definately anemic and that my levels were low enough to cause the symptoms that I've been having (exhaustion, headaches, feeling cold, nausea and stomachaches, feeling like my heart is racing a lot, and feeling very shaky).

My dr said I definately need some type of supplement. I said I need something that will not bother my stomach. He said he will get back with me.

Is there such a thing as an iron supplement that doesn't hurt your stomach? Also, how long before I start seeing an improvement? Any advice?





All times are GMT -7. The time now is 01:18 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!